Sexual Dysfunction (for men and women) Expert Forum
pennis disfunction urgent help required
About This Forum:

This forum is a safe place for men and women to ask serious personal questions about issues such as: pain during intercourse, loss of libido, difficulty achieving orgasm, testosterone & estrogen deficiency, sex after menopause, erectile dysfunction, …to name a few. Please be sure your question is complete and clear before you click on POST. Thanks and welcome to the forum!

Examples of the types of questions that pertain to Sexual Dysfunction Medicine are:

• Anorgasmia in men and women – difficulty achieving orgasm
• Lack or loss of libido in men and women
• Dyspareunia -- pain during intercourse
• Vaginismus – unable to have vaginal sex
• Menopause and Testosterone Deficiency Syndrome
• Erectile Dysfunction
• Prostatectomy problem
• Orgasmic Anhedonia – pleasureless sex
• Problems brought on by medicine and drugs—eg., SSRIs and Proscar.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank

pennis disfunction urgent help required

Hey I am 20 yes old I'm masturbating since last 5years .. I'm having wet dreams for last 3 years. The serious problem was I started having pain in the pennies since last 3 days and my pennis is not erecting not even 1% its staying d same. I'm from an orthodox I can't convey this to any of my family members plz plz plz help me. Im having depression and psycological pressure is building up... Plz do help me.
3 Comments
Blank
Avatar_m_tn
You are having problem of erectile dysfunction . In your case it is due to excessive masturbation. Firstly stop masturbation once and for all. And consult doctor as soon as possible . Your condition can be cured by medicines .
Blank
Avatar_m_tn
You are having problem of erectile dysfunction . In your case it is due to excessive masturbation. Firstly stop masturbation once and for all. And consult doctor as soon as possible . Your condition can be cured by medicines .
Blank
Avatar_m_tn
A related discussion, loss of penile sensitivity was started.
Blank
Continue discussion Blank
This Forum's Experts
5856747_tn?1403352282
Andrew John Rynne, MDBlank
Medical Advice For You
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank